# SDR SWIA201335867

- Difficulty date: December 17, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 30,341 hours, 24,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR PANEL SKIN LT FROM FS 513 TO FS 529 HAS CORROSION AROUND SEVERAL RIVETS. C-CHECK REPAIRED PRESS FLOOR SKIN LT FS 513 TO FS 529 IAW REO.
